# SDR QMLA2014012214010

- Difficulty date: January 22, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N902LC
- Make and model: Doug MD 900
- Aircraft serial: 9000018
- Aircraft time: 2,834 hours, 11,203 cycles
- Engine: Pwc PW207E
- Engine time: 2,834 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Transmission
- Part number: 900D1400006101
- Part serial: 0062190014
- Condition: Making Metal
- Location: Main
- Part time: 6,233 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE MAIN TRANSMISSION CHIP LIGHTS, AFTER FOLLOWING CSP 900RMM 2 CHAPTER 63-20-00 & TABLE 601.  CHIPS INDICATED ALL UNDER THE LIMITS OF THE CHAPTER BUT COME ON EACH AIRCRAFT RUN UP.
